# SDR UALA2012090504996

- Difficulty date: September 4, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 39,172 hours, 16,179 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Peeling
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE RVSM AREA BY F/O HAS LARGE SECTION OF PAINT ABOUT SIZE OF SILVER DOLLAR MISSING.  REMOVED PEELING PAINT AT FWD EDGE OF EXTRA CRITICAL AREA, APPROX 3" X 2.25" IN GOLD STRIPE.  DEPTH OF MISSING PAINT IS .005", SKIN WAVINESS CHECK GOOD.  REPRED PAINT REF MM 51- 75-12-300-0003A
